Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Surfaces minimizing area plus length of singular curves


Author: Frank Morgan
Journal: Proc. Amer. Math. Soc. 122 (1994), 1153-1161
MSC: Primary 49Q05; Secondary 49Q20
DOI: https://doi.org/10.1090/S0002-9939-1994-1231039-1
MathSciNet review: 1231039
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give the first existence and regularity results on surfaces minimizing area plus length of singular curves, as in energy-minimizing interfaces in materials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49Q05, 49Q20

Retrieve articles in all journals with MSC: 49Q05, 49Q20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1231039-1
Keywords: Area-minimizing, length of singular curves
Article copyright: © Copyright 1994 American Mathematical Society